Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Regularity of solution sets for differential inclusions quasi-concave in aparameter
Autore:
Diamond, P; Watson, P;
Indirizzi:
Univ Queensland, Dept Math, Brisbane, Qld 4072, Australia Univ QueenslandBrisbane Qld Australia 4072 Brisbane, Qld 4072, Australia
Titolo Testata:
APPLIED MATHEMATICS LETTERS
fascicolo: 1, volume: 13, anno: 2000,
pagine: 31 - 35
SICI:
0893-9659(200001)13:1<31:ROSSFD>2.0.ZU;2-4
Fonte:
ISI
Lingua:
ENG
Keywords:
differential inclusion; quasi-concave; fuzzy differential equation;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
8
Recensione:
Indirizzi per estratti:
Indirizzo: Diamond, P Univ Queensland, Dept Math, Brisbane, Qld 4072, Australia Univ Queensland Brisbane Qld Australia 4072 ld 4072, Australia
Citazione:
P. Diamond e P. Watson, "Regularity of solution sets for differential inclusions quasi-concave in aparameter", APPL MATH L, 13(1), 2000, pp. 31-35

Abstract

The concept of quasi-concavity is extended to multifunctions. It is then shown that if the velocity of a differential inclusion is regularly quasi-concave in a parameter, the solution set and attainability set are also dependent upon the parameter in like manner. The result is applied to give a vastly improved notion of fuzzy differential equations. (C) 1999 Elsevier Science Ltd. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 30/03/20 alle ore 18:52:01